|Composition||Aceclofenac 100mg +Paracetamol 325mg Tablet|
Aceclofenac + Paracetamol is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Nausea, Vomiting, Stomach pain/epigastric pain, Loss of appetite, Heartburn, Diarrhea
You have been prescribed this combination medicine for relieving pain and inflammation.